# SDR SWAA2024012443117

- Difficulty date: January 20, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1669 FAIL TEST<[01] REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1669; PERFORMED GOOD TEST PER AMM 33-51-06-960-805;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
